# SDR SWIA20250109042

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 48,691 hours, 42,750 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A FEW MINUTES AFTER POWER UP USING THE APU WE GOT A SMOKE CARGO WARNING MESSAGE.  SMOKE WAS OBSERVED COMING OUT OF THE CARGO COMPARTMENT.  SHUT THE AIRCRAFT DOWN AND SMOKE DISSIPATED.  FIREX BOTTLES WERE NOT USED.PERFORMED INSPECTION OF THE CARGO COMPARTMENT AND UNDER FLOOR AREA TO CHECK FOR VISIBLE EVIDENCE OR SMELL/ODOR OF SMOKE IN REF TO FIM 21-21-00. NO VISIBLE EVIDENCE OF SMOKE OR SMOKE ODORS OBSERVED. PERFORMED OPERATION TEST OF THE CARGO CONDITIONED AIR ON GROUND POWER AND WITH APU POWER AND PACKS OPERATING PER AMM 21-55-00. SYSTEM OPERATED NORMALLY. VISUALLY CHECKED CARGO HEATER ASSEMBLY AND PERFORMED OPERATIONAL TEST PER AMM 21-55-04-710-801. VISUAL CHECK GOOD AND OPERATIONAL TEST GOOD. VISUALLY CHECKED CARGO FAN AND CHECK VALVE ASSEMBLY AND PERFORMED OPERATIONAL TEST PER AMM 21-55-01-710-801. VISUAL CHECK GOOD AND OPERATIONAL TEST GOOD. PERFORMED OPERATION TEST OF THE CARGO FIRE EXTINGUISHING SYSTEM PER AMM 26-25-00-710-801. OPS TEST GOOD SYSTEM NORMAL. VISUALLY VERIFIED BOTH CARGO BOTTLES GAUGES STILL INDICATING PRESSURE. PERFORMED OPERATIONAL TEST OF THE CARGO SMOKE DETECTION SYSTEM PER AMM 26-15-00-710-801. OPS TEST GOOD SYSTEM NORMAL. VISUALLY VERIFIED CARGO SERVICE LIGHTS ARE OPERATIVE. SUSPECT MOISTURE
